# SDR SWAA2015062641169

- Difficulty date: June 24, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 15,980 hours, 9,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P610478
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT LIGHT BATTERY PACK INOPERATIVE.  R & R BATTERY IAW MM.
